Vol. 11, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 2
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Diophantine sets and Dirichlet improvability

Antoine Marnat

Vol. 11 (2022), No. 2, 189–196
Abstract

This note pushes further the discussion by Beresnevich, Guan, Marnat, Ramirez, and Velani (Adv. Math. 401 (2022), art. id. 108316) about relations between Dirichlet improvable, badly approximable and singular points by considering Diophantine sets extending the notion of bad approximability.

PDF Access Denied

We have not been able to recognize your IP address 18.191.181.231 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Diophantine approximation, metric Diophantine approximation, geometry of numbers
Mathematical Subject Classification
Primary: 11J13
Milestones
Received: 26 January 2022
Revised: 23 March 2022
Accepted: 7 April 2022
Published: 13 August 2022
Authors
Antoine Marnat
Moscow Center of Fundamental and Applied Mathematics
Leninskie Gory, Moscow
Russia
Technische Universität Wien
Vienna
Austria